Escitalopram side effects

Hi I just got put on Escitalopram 10 mg only on my second day but after my first pill I felt incredibly neauseous and woke up this morning with a very upset stomach and now I feel tired like incredibly, and I had the chills ( I also went for a massage this morning) I'm switching to night dose because I feel tired does anyone know if this is normal ? And if it will go away? / what are ur experiences with dealing with side effects

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

7 Replies

oldestnewest
  • When I was on it I felt very tired the first week. Then I got used to it. But after two months I tried to get off of it. I felt very dizzy so I got back on it and felt much better.

  • They changed my life...bear with it till side effects go away

  • Thank you I am trying what kind of side effects did you deal with ?

  • Feeling lethargic, for 2/3 weeks symptoms of anxiety/depression, sometimes muscle jerks and then things got increasingly better, felt " normal" for the first time in years......good luck, persevere...

    If after a couple of months you feel no better ask to try something else, there are many options, but hopefully you,ll be fine.

    Best wishes

  • Thank you so much for the reply I am feeling numbness as well is that normal ?

  • Some tingling in muscles but it passes.....sorry for late reply, hope you are doing well

  • Hi Who_Knew, for me it has been an incredible drug with no ill side effects at all. I've been on it 6 years. I don't remember at the beginning of starting this med if I felt like you did. But if I did, it certainly went away. It's the only med that didn't cause me to feel drowsy. I started on 10mg and was increased to 15mg. Doctor said I could go up to 20 but am doing well on the 15mg. Give it a chance, it's only been a couple days. I wish you well. x

You may also like...